Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 7:11 AM CDT for Atchison County, Doniphan County, Kansas; 4 counties in Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 7:11 AM CDT (12:11 UTC)
- Expired
- Apr 26, 2016, 8:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Holt County, MO, Platte County, MO
The radar
The Topeka radar (KTWX), 119 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:23 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 0.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1934 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 22.6
The text
As transmitted.
961
WUUS53 KEAX 261211
SVREAX
KSC005-043-MOC003-021-087-165-261300-
/O.NEW.KEAX.SV.W.0017.160426T1211Z-160426T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 AM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DONIPHAN COUNTY IN NORTHEASTERN KANSAS...
ATCHISON COUNTY IN NORTHEASTERN KANSAS...
SOUTHWESTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
NORTHWESTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
WESTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...
SOUTHEASTERN HOLT COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 800 AM CDT
* AT 710 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FOREST CITY TO NEAR NORTONVILLE...MOVING EAST
AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ATCHISON...WATHENA...HIGHLAND...TROY...OREGON...EFFINGHAM...AMAZONIA...
RUSHVILLE...LANCASTER...FOREST CITY...FILLMORE...WHITE CLOUD...MUSCOTAH...
DENTON...LEWIS AND CLARK VILLAGE...DONIPHAN...SEVERANCE...FARMINGTON...
HURON AND LEONA.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3965 9556 3965 9534 4000 9534 4000 9531
4002 9534 4009 9530 4001 9485 3943 9505
3953 9557
TIME...MOT...LOC 1210Z 251DEG 25KT 4004 9517 3945 9533
HAIL...1.25IN
WIND...70MPH
$$
PIETRYCHA4 follow-up statements
277
WWUS53 KEAX 261219
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 AM CDT TUE APR 26 2016
KSC005-043-MOC003-021-087-165-261300-
/O.CON.KEAX.SV.W.0017.000000T0000Z-160426T1300Z/
DONIPHAN KS-ATCHISON KS-ANDREW MO-PLATTE MO-BUCHANAN MO-HOLT MO-
719 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR DONIPHAN...ATCHISON...SOUTHWESTERN ANDREW...NORTHWESTERN
PLATTE...WESTERN BUCHANAN AND SOUTHEASTERN HOLT COUNTIES...
AT 718 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OREGON TO NEAR NORTONVILLE...MOVING EAST AT 30
MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...WATHENA...HIGHLAND...TROY...OREGON...EFFINGHAM...AMAZONIA...
RUSHVILLE...LANCASTER...FOREST CITY...FILLMORE...WHITE CLOUD...MUSCOTAH...
DENTON...LEWIS AND CLARK VILLAGE...DONIPHAN...SEVERANCE...FARMINGTON...
HURON AND LEONA.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3965 9556 3965 9534 4000 9534 4000 9531
4002 9534 4009 9530 4001 9485 3943 9505
3953 9557
TIME...MOT...LOC 1218Z 251DEG 25KT 4006 9511 3947 9527
HAIL...2.50IN
WIND...70MPH
$$
PIETRYCHA910
WWUS53 KEAX 261228 CCA
SVSEAX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 AM CDT TUE APR 26 2016
KSC005-043-MOC003-021-087-165-261300-
/O.COR.KEAX.SV.W.0017.000000T0000Z-160426T1300Z/
DONIPHAN KS-ATCHISON KS-ANDREW MO-PLATTE MO-BUCHANAN MO-HOLT MO-
728 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR DONIPHAN...ATCHISON...SOUTHWESTERN ANDREW...NORTHWESTERN
PLATTE...WESTERN BUCHANAN AND SOUTHEASTERN HOLT COUNTIES...
AT 727 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FILLMORE TO MUSCOTAH...MOVING NORTEAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...WATHENA...HIGHLAND...TROY...OREGON...EFFINGHAM...AMAZONIA...
RUSHVILLE...LANCASTER...FOREST CITY...FILLMORE...WHITE CLOUD...MUSCOTAH...
DENTON...LEWIS AND CLARK VILLAGE...DONIPHAN...SEVERANCE...FARMINGTON...
HURON AND LEONA.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3965 9556 3965 9534 4000 9534 4000 9531
4002 9534 4009 9530 4001 9485 3943 9505
3953 9557
TIME...MOT...LOC 1219Z 227DEG 16KT 4006 9511 3947 9527
HAIL...2.50IN
WIND...70MPH
$$
PIETRYCHA721
WWUS53 KEAX 261244
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 AM CDT TUE APR 26 2016
KSC005-043-MOC003-021-087-165-261300-
/O.CON.KEAX.SV.W.0017.000000T0000Z-160426T1300Z/
DONIPHAN KS-ATCHISON KS-ANDREW MO-PLATTE MO-BUCHANAN MO-HOLT MO-
744 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR DONIPHAN...CENTRAL ATCHISON...SOUTHWESTERN ANDREW...NORTHWESTERN
PLATTE...WESTERN BUCHANAN AND SOUTHEASTERN HOLT COUNTIES...
AT 744 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FILLMORE TO NEAR LANCASTER...MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...WATHENA...HIGHLAND...TROY...OREGON...EFFINGHAM...AMAZONIA...
RUSHVILLE...LANCASTER...FOREST CITY...FILLMORE...DENTON...LEWIS AND CLARK
VILLAGE...DONIPHAN...SEVERANCE...FARMINGTON...HURON...LEONA...BENDENA AND
FANNING.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3965 9534 3989 9532 4006 9513 4001 9485
3943 9505 3950 9543 3965 9540
TIME...MOT...LOC 1244Z 292DEG 38KT 4004 9498 3953 9523
HAIL...2.50IN
WIND...70MPH
$$
PIETRYCHA462
WWUS53 KEAX 261254
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 AM CDT TUE APR 26 2016
KSC005-043-MOC003-021-087-165-261300-
/O.CON.KEAX.SV.W.0017.000000T0000Z-160426T1300Z/
DONIPHAN KS-ATCHISON KS-ANDREW MO-PLATTE MO-BUCHANAN MO-HOLT MO-
754 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR DONIPHAN...EASTERN ATCHISON...SOUTHWESTERN ANDREW...NORTHWESTERN
PLATTE...WESTERN BUCHANAN AND SOUTHEASTERN HOLT COUNTIES...
AT 753 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FILLMORE TO NEAR ATCHISON...MOVING NORTHEAST AT
45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...WATHENA...HIGHLAND...TROY...OREGON...AMAZONIA...RUSHVILLE...
FOREST CITY...FILLMORE...LEWIS AND CLARK VILLAGE...DONIPHAN...SEVERANCE...
BENDENA...FANNING...LEWIS AND CLARK VI AND IOWA POINT.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3989 9529 4006 9513 4001 9485 3943 9505
3946 9521
TIME...MOT...LOC 1253Z 227DEG 16KT 4007 9494 3956 9519
HAIL...1.75IN
WIND...70MPH
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 26, 5:54 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 554 AM CDT TUE APR 26 2016 .Discussion... Issued at 416 AM CDT TUE APR 26 2016 Early morning elevated convection will continue to fire south of a stationary frontal boundary draped across northeast Kansas and northern Missouri. A stout EML will continue to support modest instability with further destabilization through the morning hours. Storms early on will be relatively isolated and should remain north of the I-70 corridor until daybreak. Overnight convection has been slow to strengthen given the lack of instability, though should start to see more widespread development in the early to mid morning hours. A larger cluster of storms developing over north central Kansas, where more supportive instability is present, will likely generate a cold pool sufficient enough to steer nearby convection to the southeast. As these elevated storms strengthen after daybreak, some storms may produce large hail until the mid morning. As this activity slides to the southeast through the late morning to early afternoon, there should be a bit of a break in the activity until the late afternoon and early evening hours. The anticipated deep upper low will center across western Kansas while at the surface, a dryline will reside from central Texas up to south central Nebraska. Morning convection may limit instability to a degree, though cloud cover should thin out enough to generate surface based CAPE values over 2000 Jkg by the mid afternoon. More robust convection will fire along the dry line well to the west of the area through the early afternoon. This convection will then slide into eastern Kansas and western Missouri by the late afternoon. Will also need to monitor the potential for convection ahead of the dryline within an area of surface convergence. As the storms over eastern Kansas approach the area, will likely transition to a linear mode with bowing segments. Large hail and damaging winds will be the primary hazards, particularly for western Missouri, though a few embedded tornadoes cannot be ruled out. The next round of activity, which could be more pronounced for the CWA, arrives during Wednesday as the dryline advances toward eastern Kansas. Modest instability looks to develop across eastern Kansas along with central and southwest Missouri as previous convection clears out. Most of the expected convection should develop over central and eastern Missouri, though will need to monitor points west, particularly northwest Missouri as the stacked low could produce a few tornadoes. The active pattern will subside temporarily heading into Thursday and Friday, though another upper low will deepen across the southwest during this time. Could see late week convection by late Friday as a warm front lifts north. A few rounds of storms with potential severe storms will then develop through the weekend as the surface low lifts to the northwest into the Central Plains. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 545 AM CDT TUE APR 26 2016 Developing thunderstorms over NE Kansas will slide to the southeast and should clip the KC metro through the early morning hours. Visibility and ceilings will likely decrease to MVFR should the storms drop far enough south as expected. This will be followed by a break in the activity through much of the afternoon with conditions returning to VFR. More widespread thunderstorms will then develop ahead of a dryline over central Kansas and work their way into the terminals this evening. Ceilings may periodically drop to IFR within the stronger storms, though prevailing MVFR looks probable overall. These will then begin to taper off toward the very end of the forecast period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Apr 26, 4:04 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
404 AM CDT TUE APR 26 2016
MOZ029-030-037-260930-
RAY MO-JACKSON MO-CLAY MO-
404 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY...NORTHEASTERN
JACKSON AND CENTRAL CLAY COUNTIES UNTIL 430 AM CDT...
AT 403 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RIVER BEND...OR NEAR COURTNEY...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE... KANSAS
INDEPENDENCE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... SUGAR
CREEK...BUCKNER...CLAYCOMO...COURTNEY...PLEASANT VALLEY...ORRICK...
GLENAIRE...HENRIETTA...CRYSTAL LAKES...SIBLEY...MISSOURI
CITY...EXCELSIOR ESTATES...RIVER BEND...WOODS HEIGHTS AND RAYVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 14 AND 22.
INTERSTATE 435 BETWEEN MILE MARKERS 47 AND 49.
LAT...LON 3927 9453 3945 9405 3924 9385 3920 9399
3919 9403 3918 9404 3908 9438
TIME...MOT...LOC 0903Z 238DEG 48KT 3920 9436
PIETRYCHASpecial weather statement, Apr 26, 4:35 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 AM CDT TUE APR 26 2016 KSZ025-103-MOZ020-021-028>030-037-261000- ATCHISON KS-LEAVENWORTH KS-BUCHANAN MO-RAY MO-JACKSON MO-CLAY MO- CLINTON MO-PLATTE MO- 435 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEAVENWORTH... SOUTHEASTERN ATCHISON...SOUTHWESTERN CLINTON...SOUTHWESTERN RAY... PLATTE...NORTH CENTRAL JACKSON...CLAY AND SOUTHEASTERN BUCHANAN COUNTIES UNTIL 500 AM CDT... AT 434 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WESTON TO NEAR MISSOURI CITY...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... KANSAS CITY...LEAVENWORTH...LIBERTY...GLADSTONE...EXCELSIOR SPRINGS... SMITHVILLE...KEARNEY...RICHMOND...PLATTE CITY...WESTON...PLEASANT VALLEY... ORRICK...TRIMBLE...EDGERTON...GLENAIRE...DEARBORN...CAMDEN POINT... FERRELVIEW...HOLT AND CRYSTAL LAKES. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 14 AND 31. INTERSTATE 29 BETWEEN MILE MARKERS 11 AND 36. INTERSTATE 435 BETWEEN MILE MARKERS 29 AND 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3962 9483 3931 9394 3914 9427 3943 9511 TIME...MOT...LOC 0934Z 239DEG 18KT 3942 9499 3921 9427 PIETRYCHA
Special weather statement, Apr 26, 5:05 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 AM CDT TUE APR 26 2016
MOZ020-028-261030-
BUCHANAN MO-PLATTE MO-
505 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE AND SOUTH
CENTRAL BUCHANAN COUNTIES UNTIL 530 AM CDT...
AT 505 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DEARBORN...OR NEAR WESTON...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTON...EDGERTON...DEARBORN...CAMDEN POINT AND FAUCETT.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 24 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3964 9477 3948 9460 3947 9462 3940 9486
3951 9499
TIME...MOT...LOC 1005Z 239DEG 17KT 3949 9482
PIETRYCHASpecial weather statement, Apr 26, 6:47 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 647 AM CDT TUE APR 26 2016 KSZ102-MOZ012-013-020-261215- DONIPHAN KS-BUCHANAN MO-ANDREW MO-DE KALB MO- 647 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONIPHAN... SOUTHEASTERN ANDREW...WEST CENTRAL DEKALB AND NORTHEASTERN BUCHANAN COUNTIES UNTIL 715 AM CDT... AT 646 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ST. JOSEPH...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. JOSEPH...ELWOOD...COUNTRY CLUB VILLA...COUNTRY CLUB...CLARKSDALE... COSBY AND HELENA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 29 BETWEEN MILE MARKERS 44 AND 55. INTERSTATE 229 BETWEEN MILE MARKERS 1 AND 13. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI. LAT...LON 3969 9484 3983 9495 3995 9469 3982 9454 TIME...MOT...LOC 1146Z 238DEG 27KT 3977 9483 PIETRYCHA
Local storm report, Apr 26, 6:50 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM HAIL ST JOSEPH 39.76N 94.85W
04/26/2016 E1.00 INCH BUCHANAN MO BROADCAST MEDIA
&&
ABAILEYLocal storm report, Apr 26, 6:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM HAIL ST JOSEPH 39.76N 94.85W
04/26/2016 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 6:45 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 30 min |
| Apr 26, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 26 min |
| Apr 26, 6:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 24 min |
| Apr 26, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 33 min |
| Apr 26, 7:31 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 29 min |
| Apr 26, 7:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth, Wyandotte | 54 min |
| Apr 26, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 46 min |
| Apr 26, 3:38 PM CDT | Special Weather Statement | EAX | Miami | 52 min |
| Apr 26, 3:50 PM CDT | Flash Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 14 hr |
| Apr 26, 5:09 PM CDT | Special Weather Statement | EAX | Atchison | 36 min |
| Apr 26, 4:04 AM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Apr 26, 4:35 AM CDT | Special Weather Statement | EAX | Clay, Platte, Ray | 25 min |
| Apr 26, 5:05 AM CDT | Special Weather Statement | EAX | Buchanan | 25 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Apr 26, 7:21 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Apr 26, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Apr 26, 8:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 34 min |
| Apr 26, 8:22 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Apr 26, 9:00 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Apr 26, 9:24 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 51 min |
| Apr 26, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Grundy, Linn, Livingston, Sullivan | 40 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more | 39 min |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Buchanan | 7 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Linn, Macon, Pettis and 2 more | 50 min |
| Apr 26, 10:47 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Apr 26, 11:09 AM CDT | Areal Flood Warning | EAX | Clay, Platte | 6 hr |
| Apr 26, 11:20 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| Apr 26, 12:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 26 hr |
| Apr 26, 12:06 PM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Apr 26, 6:09 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.